# SDR SWAA990781

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF, EXPERIENCED TOTAL LOSS OF 'A' HYDRAULIC SYSTEM, ALL OTHER SYSTEMS OPERATED NORMAL.  REPLACED RUPTURED NR 3 BRAKE ASSY LINE PER MM.
